# SDR FDEA201102160582

- Difficulty date: February 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960306200
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT LT WING CTR T/E FLAP UPPER SKIN SURFACE EXISTING REPAIR FOUND AT LT WING CTR T/E FLAP UPPER SKIN SURFACE BETWEEN RIB 13 AND RIB 16 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IAW APPROVED DATA.  NEW REPAIR AT LT WING CTR T/E FLAP UPPER SKIN CARRIED OUT IAW SRM 57-50-00, FIG 205, REV 74.  COMPLIED WITH EO 6-5100-7-5000C EOCN C2-PART 1, STRUCTURES - REPAIR REVIEW AND SUPPLEMENTAL MX REQUIREMENTS (SMR) TRACKING 14CFR 121.368, 121.707, PART 43 APP A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
